# SDR ASAA2013012693769

- Difficulty date: January 26, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,666 hours, 5,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 14819
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 4,111 hours, 1,491 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK ILLUMINATED ON RECALL.  DUPLICATED DEFECT ON GROUND, VERIFICATION. REF FIM21-62/831. ACCOMP NR 2 TEMP CONTROLLER BITE CK, BITE & FLT LOGGED THIS PACK TCV FAIL, BUT VERIFY WAS GO.  OPERATED RT PACK FOR SEVERAL MINUTES AND RT PACK LT RETURNED, AND TEMP CONTROLLER BITE CK VERIFY TEST LOGGED TCV THIS PACK ACTIVE FAULT.  REPLACED RT TCV REF AMM 21-51-10.  OPS AND LK CKD GOOD. REACCOMPLISHED BITE CHECK NO FAULT NOTED REF AMM 21-61-00.
